# SDR UALA2013061204043

- Difficulty date: June 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N585UA
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 65,900 hours, 23,240 cycles
- Engine: Pwa PW2040
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORD HANGING DOWN FROM L2 DOOR SLIDE.  REPACKED SLIDE CORD.
